# SDR SWAA113354

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 51,002 hours, 41,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Nr 5 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, RT WING NR 5 SLAT O/B END IS DELAMINATED.  REMOVED AND REPLACED SLAT ASSY IAW MM.
